# SDR AALA202201037751

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 60,482 hours, 35,280 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Dirty
- Location: Zone 400 - Nac/P
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REVERSE THRUST JAMMED AFTER LANDING WAS DIFFICULT TO GET OUT OF REVERSE ON BOTH ENGINES. FOUND THRUST REVERSER SWITCHES DIRTY, CLEANED SWITCHES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 78-31-00.
